# SDR DHL2001748011

- Difficulty date: December 5, 2001
- Submitted: December 6, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT NR 2 DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED.  COULD NOT DUPLICATE, SYS OPS CKS GOOD IAW 26-11-00.
